American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Evan Chen, Peter S. Park and Ashvin A. Swaminathan. On logarithmically Benford Sequences. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lynn Chua, Soohyun Park and Geoffrey D. Smith. Bounded gaps between primes in special sequences. Proc. Amer. Math. Soc. 143 (2015) 4597-4611. MR 3391020.
Abstract, references, and article information   
View Article: PDF

[3] Abel Castillo, Chris Hall, Robert J. Lemke Oliver, Paul Pollack and Lola Thompson. Bounded gaps between primes in number fields and function fields. Proc. Amer. Math. Soc. 143 (2015) 2841-2856.
Abstract, references, and article information   
View Article: PDF

[4] Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010) 787-797. MR 2566544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jaap Korevaar. The Wiener--Ikehara theorem by complex analysis. Proc. Amer. Math. Soc. 134 (2006) 1107-1116. MR 2196045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chih-Nung Hsu. On certain character sums over $\mathbb{F}_q[T]$. Proc. Amer. Math. Soc. 126 (1998) 647-652. MR 1469411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Wu. Primes of the form $p=1+m^2 +n^2$ in short intervals. Proc. Amer. Math. Soc. 126 (1998) 1-8. MR 1452833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. A. Goldston and S. M. Gonek. A note on the number of primes in short intervals . Proc. Amer. Math. Soc. 108 (1990) 613-620. MR 1002158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Adolf Hildebrand and Helmut Maier. Gaps between prime numbers . Proc. Amer. Math. Soc. 104 (1988) 1-9. MR 958032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia